Skip to main content
Log in

Approximate equations for the radial distribution function. I

  • Published:
Journal of Structural Chemistry Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. N. N. Bogolyubov, Problems of Dynamic Theory in Statistical Physics [in Russian], Gostekhizdat, Moscow (1946).

    Google Scholar 

  2. I. Z. Fisher and B. L. Kopeliovich, Dokl. Akad. Nauk SSSR,133, 81 (1961).

    Google Scholar 

  3. Yu. V. Gurikov, Zh. Fiz. Khim.,37, 1223 (1963).

    Google Scholar 

  4. Yu. V. Gurikov, Ukrainsk. Fiz. Zh.,7, 692 (1962).

    Google Scholar 

  5. T. Morita, Progr. Theor. Phys.,23, 829 (1960).

    Google Scholar 

  6. T. Morita, Progr. Theor. Phys.,21, 361 (1959).

    Google Scholar 

  7. T. Morita and K. Hiroike, Progr. Theor. Phys.,25, 537 (1961).

    Google Scholar 

  8. É. A. Arinshtein, Dokl. Akad. Nauk SSSR,112, No. 4, 615 (1957);114, No. 6, 1189 (1957).

    Google Scholar 

  9. É. A. Arinshtein, Izv. Vuzov, Fizika, No. 2, 92 (1959).

    Google Scholar 

Download references

Authors

Additional information

Tomsk Institute of Radioelectronics and Electronic Technology. Translated from Zhurnal Strukturnoi Khimii, Vol. 9, No. 6, pp. 1064–1070, November–December, 1968.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Arinshtein, É.A., Abrosimov, B.G. Approximate equations for the radial distribution function. I. J Struct Chem 9, 948–953 (1969). https://doi.org/10.1007/BF00744396

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00744396

Keywords

Navigation